# SDR UALA2010122704722

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 51,882 hours, 14,481 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Lead
- Condition: Unknown
- Location: Rat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAT POWER AND CONTROL CB TRIPPED. INITIAL REVIEW OF WDM 29-21-31 SHOWS CB LEADS TO RAT SOL ACTUATOR M10407.
